# SDR SWIA202052926

- Difficulty date: August 12, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OUTBOARD TO INBOARD NUMBER 2 BUSHING LUG IS GOUGED.  C-CHECK RO 10/1/2020.  REPAIRED RT AILERON NUMBER 2 BUSHING LUG, IAW REO.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLETED TASK CARD.  M-337 ATTACHED.  NO CHANGE TO WEIGHT AND BALANCE.
